| Model Number |
91496 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
Event or Problem Description
The customer contacted spacelabs healthcare to report that their spacelabs ultraview sl command module failed to detect that a patient was experiencing ventricular tachycardia.No patient or user harm was reported.The user was advised to swap the module for a known working module.Multiple unsuccessful attempts to follow up with the customer were made.If additional information is made available, a follow-up report will be submitted in accordance with 21 cfr 803.56.